# SDR AALA202403134438

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 43,676 hours, 18,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Left Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT OVERWING EMERGENCY LIGHT FLICKERING. REMOVE AND REPLACED LEFT AFT OVERWING EXIT LIGHT. PER AMM 33-21-00. FUNCTIONAL CHECK GOOD.
